Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Nerv Ment Dis. 1986 Jan;174(1):50-2.

Seizures following the withdrawal of alprazolam.

Abstract

Seizures were observed following the withdrawal of alprazolam administered in therapeutic dose for 10 weeks. A review of available case reports suggests that seizures, like other withdrawal phenomena, are more apt to occur with short-acting benzodiazepines. To prevent their occurrence these drugs should be discontinued gradually and consideration given to substituting long-acting drugs during the withdrawal period. Physicians should remain alert to the fact that seizures may occur as early as 24 hours after the abrupt withdrawal of short-acting benzodiazepines.

PMID:
2867122
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk